# SDR VQI2016201280001

- Difficulty date: January 13, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 235 hours, 112 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: C16291AB
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT EXPERIENCED A CAPTAIN`S AOA PROBE HEAT ECAM MESSAGE AFTER ENGINE START.  RESET ATTEMPT FAILED, THE AIRCRAFT RETURNED TO THE GATE FOR FURTHER TROUBLESHOOTING.  DURING TROUBLESHOOTING IT WAS DETERMINED THE AOA PROBE WAS AT FAULT AND WAS REPLACED.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
